RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Runst, T

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:22
Abstract pages:52
Full texts:27

http://www.mathnet.ru/eng/person120806
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1998
1. T. Runst, “Semilinear elliptic boundary value problems in resonance with superlinear nonlinearities”, Differ. Uravn., 34:9 (1998),  1179–1185  mathnet  mathscinet; Differ. Equ., 34:9 (1998), 1181–1187

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020